# SDR 95ZZZX2520

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 139 - RETURNED FROM FLIGHT ACCOUNT WHEN LANDING GEAR WAS RAISED, NOSE GEAR DOOR DID NOT CLOSE.  FOUND NOSE GEAR STRUT LOW ON NITROGEN CHARGE.  SERVICE TO NORMAL CHARGE.  CHECK C-2D - 3-9-95 - MCI.
